Doctor insights on:
I ve bin spotting for almost fourteen days now and I had sex and had a normal bleeding for some hours but now it's back 2 spotting again. I ve done a pregnancy test thrice all negatives bin taking this drug Levofloxacin Tablets but am still spotting. What
Spotting: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I'm currently taking levofloxacin 500mg tablets for a sinus infection, can this also be used to treat the yeast infection i've developed?
It likely caused it.: Levofloxacin in a broad spectrum antibiotic that not only kills bad bacteria, but also the good ones that maintain an environment that is hostile to yeast. Most likely, the very antibiotic you think could be used, is likely what contributed to the cause of your infection. I would recommend a dose of Fluconazole (diflucan) 150mg by mouth. ...Read moreSee 1 more doctor answer
What to do if i overdosed on levofloxacin 750 mg the dosage is 1 tablet daily, i took 3 in one day, now i feel terrible?
Hi Doc, I was given Levofloxacin with dosage of 1 tablet once daily after lunch. But I overlooked and took 1 more tablet tonight. Roughly 8 hours apart from the one I took during lunch today. Will it affect my recovery since I am supposed to complete the
Will not effect : Don't worry you will recover fine finish the rest on schedule, and don't worry at all! ...Read more
Today i test blood and My ALT is 74 is this normal or not .and i am taking those tablets from last 7 days.( levofloxacin 250 mg....paracitamol 500 mg.
No reliable way: Zero alcohol, no ibuprofen. Maybe it'll drop. Maybe not. The key is that you understand a raised liver enzyme indicates a problem -- perhaps as simple as a medication allergy, beer, or lack of exercise; perhaps hepatitis B or C, hemochromatosis or Wilson's or autoimmune hepatitis waiting to kill you if it's missed. Be savvy, insist your physician explain the cause. ...Read more
I am on bc pill and i was on the antibiotic levaquin (levofloxacin) and went off last wed. I had sex friday. My dr never said anything about it affecting it. Does it?
Diagnosed w/ prostatitus. Put on levofloxacin (1 pill daily/500mg) for 14 days & am in 7th day. While pain "during" urination is gone still have medium pain in head of penis off and on after. Normal?
Prostatitis: Pain at the tip of the penis at the outlet of the urethra is a classic symptom of prostatic inflammation. You might try using warm sitz baths and frequent ejaculation to hasten the resolution of symptoms. 14 days may not, in some instances, be sufficient duration of treatment. See your urologist if not better soon. ...Read moreSee 1 more doctor answer